| Catalog Number |
303327 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd syringe safetyglide 1ml w/ndl 27x3/8 ib had leakage.The following information was provided by the initial reporter: material # 303327 batch # 2355084g1.Rcc received a complaint via email.Item description: safetyglide tb syr-needle vndr item#: 303327 lot#: 2355084g1 quantity: 1 uom: 100/bx cmt: leaking adtl.Cmts: exp - 11/30/27.
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) follow up report for correction.Initial mdr was filed in error, (b)(4) will be cancelled.
Event or Problem Description
No additional information was provided.